About this Journal Submit a Manuscript Table of Contents
International Journal of Stochastic Analysis
Volume 2012 (2012), Article ID 905082, 20 pages
http://dx.doi.org/10.1155/2012/905082
Research Article

Asymptotic Normality of a Hurst Parameter Estimator Based on the Modified Allan Variance

1Department of Pure and Applied Mathematics, University of Padua, Via Trieste 63, 35121 Padova, Italy
2Department of Mathematics, University of Bologna, Piazza di Porta S. Donato 5, 40126 Bologna, Italy
3IMT Institute for Advanced Studies, Piazza S. Ponziano 6, 55100 Lucca, Italy

Received 25 July 2012; Revised 9 October 2012; Accepted 21 October 2012

Academic Editor: Hari Srivastava

Copyright © 2012 Alessandra Bianchi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alessandra Bianchi, Massimo Campanino, and Irene Crimaldi, “Asymptotic Normality of a Hurst Parameter Estimator Based on the Modified Allan Variance,” International Journal of Stochastic Analysis, vol. 2012, Article ID 905082, 20 pages, 2012. doi:10.1155/2012/905082